MAUDE Adverse Event Report: ABBOTT LABORATORIES CALCIUM

ABBOTT LABORATORIES CALCIUM
Model Number 3L79-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported a falsely elevated calcium result for one patient on the architect analyzer, that upon repeat was within the normal range.Results provided for (b)(6): initial= 4.329 mmol/l, repeat= 2.40 mmol /l (normal range = 2.10 to 2.55 mmol/l); retested second time = 2.19mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of tickets found no other tickets for lot 28794un19 similar to this complaint, and no trends for the issue for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the architect system operations manual provides multiple probable causes and corrective actions for elevated concentration.Based on the investigation no product deficiency was identified for the calcium reagent, lot 28794un19.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9986024
Report Number1415939-2020-00036
Device Sequence Number3676042
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number28794UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/25/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 PROCESSING MODULE,; ARCHITECT C16000 PROCESSING MODULE,; LN 03L77-01, SN (B)(6) ; LN 03L77-01, SN (B)(6)